Solutions of some partial differential equations with variable coefficients by properties of monogenic functions

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2017) Solutions of some partial differential equations with variable coefficients by properties of monogenic functions. Journal of Mathematical Sciences, 220 (5). pp. 624-632.

[img]
Preview
Text
Download (209kB) | Preview

Abstract

We study some partial differential equations, by using the properties of Gateaux differen- tiable functions on a commutative algebra. It is proved that components of differentiable functions satisfy some partial differential equations with coefficients related to properties of the bases of subspaces of the corresponding algebra

Item Type: Article
Uncontrolled Keywords: Monogenic function, commutative algebra, partial differential equations
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 05 Feb 2018 23:28
Last Modified: 05 Feb 2018 23:28
URI: http://eprints.zu.edu.ua/id/eprint/26351

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics